# SDR SWIA201642293

- Difficulty date: June 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R BETWEEN FS 333.00 AND FS 364.00 HAS CORROSION.  INSTALLED NEW STR 26R BETWEEN FS 333.00 AND FS 364.00 IAW SRM.  PRESSURE CHECKED GOOD AT THIS TIME.
